# SDR TRAX200800282

- Difficulty date: February 19, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 31,306 hours, 34,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OMEGAS BRACKET ON FR 36 AND 1 OMEGA BRACKET ON FR 39, FOUND CRACKED AT STRG 15 R, RESOLVED ON W/O: 83239 TASKCARD: N/R-00226.  TWO OMEGAS BRACKET ON FR 36 AND 1 OMEGA BRACKET ON FR 39 REPLACED IAW SRM 51-25-01 AND SRM 51-25-04.  OMEGAS BRACKET ON FR 36 AND FR 39, FABRICATED ON W/C 220-200.  REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IN ACCORDANCE WITH SP 663 AND FAR 43, APPENDIX A.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH SRM 51-25-01, 51-25-04.
